American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Alon Levy, Michelle Manes and Bianca Thompson. Uniform bounds for preperiodic points in families of twists. Proc. Amer. Math. Soc. 142 (2014) 3075-3088.
Abstract, references, and article information   
View Article: PDF

[2] Eric Larson and Larry Rolen. Upper bounds for the number of number fields with alternating Galois group. Proc. Amer. Math. Soc. 141 (2013) 499-503.
Abstract, references, and article information   
View Article: PDF

[3] Ilaria Del Corso and Roberto Dvornicich. On Ore's conjecture and its developments. Trans. Amer. Math. Soc. 357 (2005) 3813-3829. MR 2146651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marzena Ciemala and Kazimierz Szymiczek. On natural homomorphisms of Witt rings. Proc. Amer. Math. Soc. 133 (2005) 2519-2523. MR 2146193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Schehrazad Selmane. Quadratic extensions of totally real quintic fields. Math. Comp. 70 (2001) 837-843. MR 1697649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gerhard Turnwald. On a problem concerning permutation polynomials . Trans. Amer. Math. Soc. 302 (1987) 251-267. MR 887508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1